Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 85, NWS Sioux Falls, SD

July 20, 20198 counties in Minnesota; Minnehaha County, Moody County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 20, 2019, 8:28 AM CDT for 8 counties in Minnesota; Minnehaha County, Moody County, South Dakota. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2019, 8:28 AM CDT (13:28 UTC)
Expired
Jul 20, 2019, 9:15 AM CDT
In force
47 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Minnehaha County, SD, Moody County, SD

The radar

The Sioux Falls radar (KFSD), 89 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 8:35 AM CDTTSTM WND GST 611 Wsw Beaver Creek, MNMESONET STATION MN006 BEAVER CREEK I-90 MILE POST 4.
Jul 20, 9:00 AM CDTTSTM WND GST 652 Ne Rushmore, MNMESONET STATION MN007 I-90 MILE POST 35.
Jul 20, 9:13 AM CDTTSTM WND GST 583 W Dovray, MNRWIS STATION.
Jul 20, 9:15 AM CDTTSTM WND GST 583 W Dovray, MNMESONET STATION MN038 DOVRAY MN-30 MILE POST 49.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 5:51 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 1.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2019-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2019-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1482 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

566 
WUUS53 KFSD 201328
SVRFSD
MNC033-063-081-083-101-105-117-133-SDC099-101-201415-
/O.NEW.KFSD.SV.W.0085.190720T1328Z-190720T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
828 AM CDT Sat Jul 20 2019

The National Weather Service in Sioux Falls has issued a

* Severe Thunderstorm Warning for...
  Southern Lyon County in southwestern Minnesota...
  Rock County in southwestern Minnesota...
  Southeastern Lincoln County in southwestern Minnesota...
  Northwestern Jackson County in southwestern Minnesota...
  Nobles County in southwestern Minnesota...
  Pipestone County in southwestern Minnesota...
  Murray County in southwestern Minnesota...
  Western Cottonwood County in southwestern Minnesota...
  Southeastern Moody County in east central South Dakota...
  Eastern Minnehaha County in southeastern South Dakota...

* Until 915 AM CDT.

* At 828 AM CDT, severe thunderstorms were located along a line
  extending from near Tyler to near Edgerton to Rowena, moving east
  at 60 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Leota, Russell, Chandler, Lake Wilson, Woodstock and Camden State 
  Park around 835 AM CDT.
  Balaton around 840 AM CDT.
  Slayton around 845 AM CDT.
  Tracy around 850 AM CDT.
  Fulda and Ellsworth around 855 AM CDT.
  Westbrook and Rushmore around 905 AM CDT.
  Storden around 910 AM CDT.
  Jeffers around 915 AM CDT.

Other locations impacted by these severe thunderstorms include Ihlen,
Lynd, Dundee, Steen, Magnolia, Bigelow, Hatfield, Kenneth, Avoca and
Hadley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4419 9559 4419 9518 4395 9519 4350 9566
      4351 9670 4394 9644 4444 9633 4444 9559
TIME...MOT...LOC 1328Z 268DEG 51KT 4434 9608 4393 9612 4350 9654 

HAIL...<.75IN
WIND...70MPH
 
$$

SG
2 follow-up statements
927 
WWUS53 KFSD 201349
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
849 AM CDT Sat Jul 20 2019

MNC081-083-SDC101-201359-
/O.CAN.KFSD.SV.W.0085.000000T0000Z-190720T1415Z/
Lyon MN-Lincoln MN-Moody SD-
849 AM CDT Sat Jul 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LYON...SOUTHEASTERN
LINCOLN AND SOUTHEASTERN MOODY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southwestern Minnesota...and southeastern South Dakota.

LAT...LON 4419 9518 4395 9519 4350 9566 4351 9648
      4393 9638 4419 9630
TIME...MOT...LOC 1349Z 268DEG 51KT 4435 9568 4394 9572 4351 9614 

$$

MNC033-063-101-105-117-133-SDC099-201415-
/O.CON.KFSD.SV.W.0085.000000T0000Z-190720T1415Z/
Rock MN-Jackson MN-Nobles MN-Pipestone MN-Murray MN-Cottonwood MN-
Minnehaha SD-
849 AM CDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR ROCK...NORTHWESTERN JACKSON...NOBLES...PIPESTONE...MURRAY...
WESTERN COTTONWOOD AND EASTERN MINNEHAHA COUNTIES...

At 849 AM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Tracy to near Slayton to near Rock
Rapids, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Fulda around 855 AM CDT.
  Dovray around 900 AM CDT.
  Westbrook and Rushmore around 905 AM CDT.
  Storden around 910 AM CDT.
  Jeffers around 915 AM CDT.

Other locations impacted by these severe thunderstorms include
Kenneth, Ihlen, Avoca, Hadley, Kinbrae, Dundee, Steen, Iona, Magnolia
and Bigelow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4419 9518 4395 9519 4350 9566 4351 9648
      4393 9638 4419 9630
TIME...MOT...LOC 1349Z 268DEG 51KT 4435 9568 4394 9572 4351 9614 

HAIL...<.75IN
WIND...60MPH
 
$$

SG
439 
WWUS53 KFSD 201412
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
912 AM CDT Sat Jul 20 2019

MNC033-063-101-105-117-133-SDC099-201421-
/O.EXP.KFSD.SV.W.0085.000000T0000Z-190720T1415Z/
Rock MN-Jackson MN-Nobles MN-Pipestone MN-Murray MN-Cottonwood MN-
Minnehaha SD-
912 AM CDT Sat Jul 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR ROCK...NORTHWESTERN JACKSON...
NOBLES...PIPESTONE...MURRAY...WESTERN COTTONWOOD AND EASTERN
MINNEHAHA COUNTIES WILL EXPIRE AT 915 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southwestern Minnesota...and southeastern South Dakota.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Nobles and Jackson counties until 945 AM CDT.

LAT...LON 4419 9518 4395 9519 4350 9566 4351 9648
      4393 9638 4419 9630
TIME...MOT...LOC 1411Z 268DEG 51KT 4436 9526 4395 9530 4352 9573 

$$

SG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:58 AM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jul 20, 3:58 AM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
358 AM CDT Sat Jul 20 2019

.SHORT TERM...(Today and Tonight)
Issued at 358 AM CDT Sat Jul 20 2019

The humidity is still here for now, with 08Z dew points still in the
70s to around 80 across much of the forecast area. Relief is on the
way, though as lower dew points gradually filter southward into the
area behind a cool front today. By late afternoon, expect dew points
around 8-10 degrees lower than current readings. With decrease in
humidity and cooler temperatures, attention for today shifts from
oppressive heat to convective chances and associated risk of severe
weather and heavy rain.

Ongoing convection across northwest quarter of South Dakota will be
immediate concern. This driven largely by a mid level wave across
northwest South Dakota which will continue moving across SD through
the morning. Storms should remain largely elevated as they move into
and across our northern CWA this morning, with surface boundary over
our southern counties from northeast Nebraska into northwest Iowa
between Spencer and Storm Lake as of 08Z. This activity will work
into area with 1-2kJ/kg elevated instability and 40+ kt deep shear,
which should support at least isolated severe threat near/north of
I-90 as the storms advance east across our forecast area early to
mid morning. Hail still seems to be primary threat given elevated
nature of storms, but have already seen isolated severe wind
gusts with the storms in central South Dakota, so this certainly
cannot be ruled out with WSW oriented 0-3km shear vectors of
30-45kt and DCAPE values in excess of 1000J/kg indicated through
mid-morning by the latest RAP.

Approaching wave will provide little additional southward push to
the front through the morning, with the boundary becoming reinforced
by cooling from the rain/storms over our northern counties. This
could result in a fairly strong thermal gradient by mid afternoon
with readings in the upper 60s-lower 70s in southwest MN, to lower
80s in our far southern counties toward Sioux City-Storm Lake, with
surface front likely pushed to just south of the forecast area by
20Z. Despite slight surface cooling through the late afternoon,
enough lift from elevated front to keep a threat of scattered storms
across our southeast forecast area through the late afternoon and
evening. Still some elevated instability to work with, but deep
shear weaker in this area with strongest winds aloft remaining
farther north, so would expect a more isolated severe threat due to
less organized storm potential.

In addition to any severe threat, deep warm layer and precipitable
water values near 2 inches still at or above the 90th percentile in
climatology, heavy rainfall rates and potential flash flooding
remain a large concern with any storms through this evening. This
highlighted well by WPC Excessive Rainfall Outlook, as well as
recently issued Mesoscale Precip Discussion.

Storm threat should gradually wane from north to south through the
late evening and overnight hours today as front finally makes a
stronger southward push into the central Plains.
.

.LONG TERM...(Sunday through Friday)
Issued at 358 AM CDT Sat Jul 20 2019

Much cooler and less humid air mass settles into the region for the
latter half of the weekend. Though overall air mass will be drier
than recent days, a couple of waves moving across the region could
produce isolated to scattered showers or non-severe storms, mainly
in the afternoon.

Cooler than normal temperatures remain in place through early next
week as an upper ridge builds over the Intermountain West, placing
us in northwest flow pattern. Ridging begins to work east during the
latter half of the week, which should spread more seasonable
temperatures back into the region from Wednesday onward. Despite
weak disturbances dropping through the region, a lack of deep
moisture in this pattern will keep precipitation chances on the low
side.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1033 PM CDT Fri Jul 19 2019

Models continue to trend slower with convection on Saturday as
cooler air started to settle across the region. Favored area
through 18Z Saturday appears to be north of I-90, with more
scattered activity further south. Therefore, do not have
thunderstorm mention in KFSD and KSUX. Behind the convection,
potential for some MVFR stratus.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...JH
LONG TERM...JH
AVIATION...BT
Hazardous weather outlook, Jul 20, 4:57 AM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
457 AM CDT Sat Jul 20 2019

IAZ001-MNZ071-072-080-081-089-090-097-098-SDZ038>040-050-052>069-
211000-
Lyon-Lincoln-Murray-Cottonwood-Nobles-Jackson-Pipestone-Rock-Beadle-
Kingsbury-Brookings-Gregory-Jerauld-Sanborn-Miner-Lake-Moody-Brule-
Aurora-Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas-
Hutchinson-Turner-Bon Homme-Yankton-
457 AM CDT Sat Jul 20 2019

This Hazardous Weather Outlook is for northwest Iowa, southwest
Minnesota, central South Dakota, east central South Dakota, south
central South Dakota and southeast South Dakota.

.DAY ONE...Today and tonight.

Strong to severe storms are expected to move east across the area
this morning into the early afternoon. Wind gusts to 60 mph, and
large hail up to ping pong ball size are the primary severe threats.
Heavy rainfall is also likely, with flash flooding possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this morning, possibly into the
early afternoon across southwest Minnesota.

IAZ002-003-012>014-020>022-031-032-NEZ013-014-SDZ070-071-211000-
Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-
Woodbury-Ida-Dixon-Dakota-Union-
457 AM CDT Sat Jul 20 2019

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, northeast Nebraska and southeast South Dakota.

.DAY ONE...Today and tonight.

Scattered storms are expected to develop across the area this
afternoon and evening. Heavy rainfall with localized flash flooding
will be the primary threat, with large hail to half dollar size, and
wind gusts to 50 mph also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 2 pm and 9 pm.

In the hours before

Local storm report, Jul 20, 7:03 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
703 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 AM     TSTM WND GST     10 E HITCHCOCK          44.63N 98.20W
07/20/2019  M72 MPH          BEADLE             SD   TRAINED SPOTTER

            RECEIVED VIA SOCIAL MEDIA.

0607 AM     TSTM WND GST     2 NNW HURON             44.38N 98.23W
07/20/2019  M66 MPH          BEADLE             SD   ASOS

            ASOS STATION KHON HURON REGIONAL AIRPORT.

0625 AM     TSTM WND GST     PLANKINTON              43.72N 98.49W
07/20/2019  E60 MPH          AURORA             SD   EMERGENCY MNGR

            ESTIMATED 50 TO 60 MPH. TIME ESTIMATED BASED
            ON RADAR.

0638 AM     TSTM WND GST     IROQUOIS                44.37N 97.85W
07/20/2019  M74 MPH          KINGSBURY          SD   EMERGENCY MNGR

            TREES DOWN.

0645 AM     TSTM WND GST     3 NNE MITCHELL          43.77N 98.02W
07/20/2019  M59 MPH          DAVISON            SD   AWOS

            AWOS STATION KMHE MITCHELL MUNICIPAL
            AIRPORT.

0647 AM     TSTM WND GST     3 NNE MITCHELL          43.77N 98.02W
07/20/2019  M64 MPH          DAVISON            SD   AWOS

            AWOS STATION KMHE MITCHELL MUNICIPAL
            AIRPORT.

&&
Local storm report, Jul 20, 7:24 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
724 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     TSTM WND GST     3 ENE WINFRED           44.01N 97.31W
07/20/2019  M72 MPH          LAKE               SD   TRAINED SPOTTER

            MEASURED ON HOME WEATHER STATION.

&&
Local storm report, Jul 20, 7:45 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
745 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 AM     TSTM WND GST     4 S SALEM               43.67N 97.39W
07/20/2019  M66 MPH          MCCOOK             SD   EMERGENCY MNGR

0733 AM     TSTM WND GST     2 SW BROOKINGS          44.28N 96.82W
07/20/2019  M75 MPH          BROOKINGS          SD   AWOS

            AWOS STATION KBKX BROOKINGS MUNICIPAL
            AIRPORT.

&&
Local storm report, Jul 20, 8:12 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
812 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 AM     TSTM WND GST     FLANDREAU               44.05N 96.59W
07/20/2019  E70 MPH          MOODY              SD   CO-OP OBSERVER

            ESTIMATED 60-70 MPH.

0807 AM     TSTM WND GST     3 NNW SIOUX FALLS       43.58N 96.75W
07/20/2019  E58 MPH          MINNEHAHA          SD   ASOS

            ASOS STATION KFSD JOE FOSS FIELD.

&&
Local storm report, Jul 20, 8:19 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
819 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     TSTM WND GST     3 NNW SIOUX FALLS       43.58N 96.75W
07/20/2019  M58 MPH          MINNEHAHA          SD   ASOS

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM 3
            NNW SIOUX FALLS. ASOS STATION KFSD JOE FOSS
            FIELD.

0816 AM     TSTM WND GST     3 NNW SIOUX FALLS       43.58N 96.75W
07/20/2019  M66 MPH          MINNEHAHA          SD   ASOS

            ASOS STATION KFSD SIOUX FALLS AIRPORT.

&&
Local storm report, Jul 20, 8:28 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
828 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     TSTM WND GST     3 NNE MITCHELL          43.77N 98.02W
07/20/2019  M70 MPH          DAVISON            SD   AWOS

            AWOS STATION KMHE MITCHELL MUNICIPAL
            AIRPORT.

&&

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:01 AM CDTSevere Thunderstorm WarningFSDCottonwood, Murray32 min
Jul 20, 7:08 AM CDTSevere Thunderstorm WarningFSDLincoln37 min
Jul 20, 7:41 AM CDTSevere Thunderstorm WarningFSDLincoln, Lyon, Murray, Pipestone, Rock49 min
Jul 20, 8:15 AM CDTSevere Thunderstorm WarningFSDRock30 min
Jul 20, 9:02 AM CDTSevere Thunderstorm WarningFSDJackson, Nobles43 min
Jul 20, 9:40 AM CDTSevere Thunderstorm WarningFSDJackson35 min
Jul 20, 5:23 AM CDTSevere Thunderstorm WarningFSDBeadle, Jerauld37 min
Jul 20, 5:36 AM CDTSevere Thunderstorm WarningFSDBrule, Jerauld24 min
Jul 20, 5:55 AM CDTSevere Thunderstorm WarningFSDAurora, Beadle, Brule, Davison, Jerauld, Kingsbury and 2 more50 min
Jul 20, 6:36 AM CDTSevere Thunderstorm WarningFSDAurora, Beadle, Brookings, Davison, Hanson, Kingsbury and 3 more39 min
Jul 20, 6:52 AM CDTSevere Thunderstorm WarningFSDAurora, Brule, Charles Mix, Davison, Douglas, Jerauld38 min
Jul 20, 7:48 AM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Hutchinson, McCook, Miner, Sanborn42 min
Jul 20, 8:39 AM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Union36 min
Jul 20, 9:46 AM CDTRiver Flood WarningFSDLincoln, Minnehaha25 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Severe Thunderstorm Warnings in South Dakota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.